PDA

View Full Version : General feeling of being unwell



Islablue
06-12-2011, 11:20 AM
I feel like this a lot. I drink cinnamon, ginger, and peppermint tea to help the nausea, but it still lingers. It's just a general feeling of unwell.. just not good. Achey, weak, nauseated.. I just hate how I feel and how it makes me unhappy. I don't know how to make it go away.

Peridot20_Gem
06-12-2011, 12:58 PM
Hi Islablue,

I am so sorry to hear you not feeling well but refering nausea that's hard to shake off and it's the sickly feeling it gives you, it only eases with me sometimes if i lie down and then it sometimes does'nt work, i really understand how you feeling and so does a many other member's on the site.

My heart goes out to you with the aching etc as i've got it day in day out.

((Hoping you see a brighter tomorrow)) Terri xxx

tgal
06-12-2011, 01:30 PM
I feel like this a lot. I drink cinnamon, ginger, and peppermint tea to help the nausea, but it still lingers. It's just a general feeling of unwell.. just not good. Achey, weak, nauseated.. I just hate how I feel and how it makes me unhappy. I don't know how to make it go away.

Have you been to the doctor blue? What meds are you on currently?

slim
06-12-2011, 03:37 PM
It could be the medication you are on that is causing the nausea and some meds require you to take on a full or empty stomach, You probably need an anti nausea medication. If none of this is the case I second what tgal said and go see your doctor. Feel better . Slim

steve.b
06-12-2011, 05:16 PM
my medication regularly makes me nautious.
when it does, i use tablet "maxalon"

lovedbyHim
06-12-2011, 07:29 PM
I'm so sorry to here how you feel. I recently went through a med change and was really Nauseated for weeks. What helped me was to move my meds around(with the doctors help). It seemed that when I took 2 certain meds together it really messed with my gut. I was so grateful when that lifted. I hope you find the answer and this lifts.

Peridot20_Gem
06-13-2011, 08:26 AM
Hello Islablue,

How you feeling today?..and did you go and see a doctor like most member's suggested.

Please keep we updated on how you are. xxx

Islablue
06-13-2011, 05:31 PM
No I haven't seen my doctor. I just posted yesterday and there's def not a doc that will see me so soon. I wish! I will see my doc on the 23rd. I do take medicine for nausea, but it's not just that. Basically it's an all over ache and I feel just lethargic and my muscles just burn. I have Fibro too, so I attribute it to that. No energy at ALL. I never do, though. That's been going on for years now and I guess I've just accepted it as part of the Lupus.
I'm on the same meds I've been on for awhile. I was put on Kadian a few months ago and it doesn't really relieve the pain that much. The side effects from it aren't major or anything. Nothing new. I just feel so blah all the dang time. Thanks for all the responses yall are so sweet and caring. (((hugs)))

lovedbyHim
06-13-2011, 10:06 PM
I am so tired and sleep poorly as muscles and pain are wearing me down. Hugs to you as well.

Linda From Australia
06-13-2011, 11:42 PM
Isablue, let me tell you what you can do to make yourself feel so much better. These are the things I have done to make myself feel better. Eat a healthy diet, exercise, have a positive attitude, and enjoy your life as much as possible.

So how has that helped me you ask? I am sure that I would be feeling a lot worse than what I already feel at the moment.
How do I feel at the moment you ask? I feel YUK, nauseated, achy, sore, tired, unwell, and all this also makes me feel sad.

Sorry Isablue I am not really any help to you at the moment. If you find an answer I will love to hear how you managed to feel better.

Peridot20_Gem
06-14-2011, 03:45 AM
Hi Islablue,

Alot of member's do seem to feel abit better with meds but not much but it does help the lupus in the system, where as myself i'm like you from day to day and i'm being straight it just totally does my head in and knocks me about mentally half the time plus it's made my manic depression kick in at such an high degree now, that most of my times spent crying and when i carm down my system feels worse.

Lupus can be a visious circle and one that needs strong mentally to get through it.

Takecare mate & all my love Terri xxx

Islablue
06-21-2011, 12:00 PM
Yeah it does throw me for a loop mentally and physically. I can be going about my business happy as can be.. .feeling decent... not wonderful... just decent... then BAM I wake up and Lupus is weighing on me all over. That is what I hate. Thanks for all the responses, yall. I see my doc in two days. Hopefully he will be able to help me out.

Gizmo
06-21-2011, 06:25 PM
Isablue, I feel just plain YUCK alot of the time, muscle and joint pain, blah, blah, blah. If you find a solution, I'd sure love to hear it.

Your clip art at the bottom made me laugh - I thought it said "peace love lupus. grow pot.com" Sometimes my brain just mixes things up to make things interesting, I think!

Peridot20_Gem
06-22-2011, 08:24 AM
Hi Isablue,

Yes Lupus does this the same to me pain daily and moving from one joint to another...i'm surprised our marbles are fully tact with what we all go through, it's like living a nightmare at times.

Please keep we updated on how your doctor's visit goes please.

Terry xxx

bunny28
06-22-2011, 09:48 AM
Islablue - How you described the feeling in your first post of this thread is exactly how I feel most of the time. It has maybe gotten less frequent on plaquinil but to be honest, I am not sure. I hate this feeling but it is exactly as you described so at least you know you are not alone.

Sarah

Peridot20_Gem
06-24-2011, 07:40 AM
Hi Islablue,

I do hope your feeling abit better today and your more pain free?

Terry xxx